MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTBREAST TISSUE MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTBREAST TISSUE MARKER; BIOPSY INSTRUMENT
Model Number SMAT9C
Medical Device Problem Codes Image Display Error/Artifact (1304); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.(expiry date: 01/2024).Device not returned.
 
Event or Problem Description
It was reported that post breast marker placement procedure, the device allegedly had an image display error.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the initial mdr was inadvertently submitted with a g3 date of 08/20/2021.The correct g3 date is 08/19/2021.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.Two medical image(s) were provided and reviewed.Dense breast tissue is present.There is a breast biopsy ¿coil¿ clip present on one of the images that is assumed to be post biopsy, and it can not be excluded that it was present on the prior.It is not know what ¿foreign material¿ they are talking about.Assuming it is a before and after sequence, and seen a coil placed.There are dense calcifications on both images that are only more apparent on the magnification view with the coil.It would be easier to tell that the calcifications were present before hand if the before study had been magnified.Based on the image review, the reported foreign material is inconclusive as the images are not magnified.Therefore the investigation is inconclusive for the reported foreign material.A definitive root cause for the alleged foreign material could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 01/2024), g3, h6 (method).H11: b3, b5, h6 (device, result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that post breast marker placement procedure, the device allegedly had foreign material.There was no reported patient injury.

Brand Name
SENOMARK ULTBREAST TISSUE MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12479013
Report Number2020394-2021-01691
Device Sequence Number4345681
Product Code NEU
UDI-Device Identifier00801741032080
UDI-Public(01)00801741032080
Combination Product (Y/N)N
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMAT9C
Device Catalogue NumberSMAT9C
Device Lot NumberVTFN00058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown